# SDR IPXA2018042028755

- Difficulty date: March 30, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT OTBD FLAP,  INBD HINGE HAS NUMEROUS AREAS OF CORROSION.  REPAIRED THE FLAP HINGE IAW EA 011-5740-01-A7210, REV I/R, AND EO MD11-5740-68166-A.
